# SDR REXA2022030300340

- Difficulty date: January 30, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R31902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT FWD OF DOOR AT DD4 CORRODED PN 600-31902-26. - LOCATED AND DRILLED NEW CLEAT P/N 600-31902-269 IAW CRJ 900 SRM 51-40-11-001-001-A01, INSTALLED NEW CLEAT IAW CRJ 900 SRM 51-42-06-001-001-A01 REV 38 7-25-20.
